# SDR SIMA20110916001

- Difficulty date: September 16, 2011
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 31,329 hours, 29,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4244, CREW REPORTED THE ON/OFF SWITCH WAS BROKEN ON THE FLASHLIGHT BEHIND THE CAPTAIN’S SEAT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT IAW 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
